# SDR R61A201808290916

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 11,603 hours, 7,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17086131001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  ON REMOVAL OF THE RT SHEAR PANEL, FRAMES 87 - 88, FOUND THE PANEL SUPPORT CORRODED. REMOVED AND REPLACED IAW SRM 51-40-08
